Skip to content
Cramping, no period, generic Yaz birth control.
avatar
iamthegreatevangeline posted:
So, I've been on the pill for years as treatment for ovarian cysts and hormonal imbalances resulting in weight gain and excess hair growth. I started losing the weight after about two years on the pill, along with the hair growth. I have not been checked again for cysts. Recently, my boyfriend and I decided to begin having sex, but I'm on the pill and he used a condom. (He got his "stuff" all over him when he pulled out and tried to take it off.) My period is two weeks late now, and I took two pregnancy tests that came out negative (we had sex a week after my last period ended). Right now I'm having cramps, I assume as they're not really painful, just more of a discomfort. This is how it generally is before my period, but nothing is happening. It's been going on on and off for the past two or three days. I take all my pills everyday, and have been close to regular for a while. I'm getting a little scared and don't have anyone to turn to and talk about it with. What could be going on?
Reply
 
avatar
georgiagail responded:
It sounds as if you're about to start your period. Between your use of birth control pills and his use of a condom, pregnancy would be impossible.

Gail


Helpful Tips

Missed period...I have an iud(Paragaurd)
Hi just need some advice, my LMP was at the end of october and i havent had another period since. I also have the Paragaurd IUD. It really ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.